Access Restriction

Author Tripathi, Satish K. ♦ Woodside, C. Murray
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Copyright Year ©1988
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Data processing & computer science
Abstract A product-form queuing network with multiple open and closed chains is considered. Some of the closed chains, which have a single customer each, require allocation of resources in the network so as to maximize a weighted throughput performance criterion. Chains with more than one customer can be decomposed into many chains of one customer each. It is proved that an optimal allocation of resources lies on a vertex (extreme points) of the set of feasible allocations. This considerably reduces the search space for an optimal allocation. Applications of this result in distributed computing are discussed.
ISSN 00045411
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1988-01-01
Publisher Place New York
e-ISSN 1557735X
Journal Journal of the ACM (JACM)
Volume Number 35
Issue Number 1
Page Count 10
Starting Page 221
Ending Page 230

Open content in new tab

   Open content in new tab
Source: ACM Digital Library